skin-hair-icon
Itching from 1 month
I have itching from 1 month used  defza 6,teczine, rantic 150 if I stop this medication again itching starting want to know how long it will last and my leg was very smooth and white now it became red with  rashes does it reduce and itchcam lotion work for to bring normal color of my legs
33 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from allergic dermatitis causing this itching sensation... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need proper history and investigation for proper evaluation and treatment We have to ist find out the cause of this Then will start the treatment Need pic of the affected area Do online consultation for evaluation and proper treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
First of all I would suggest you to stop taking the Defza  tablets they can be used but under proper guidance of a dermatologist if it'll necessary You did not mention whether the prescription is given by dermatologist other physician and also we need detailed history as well as photos
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.